# SDR SWAA2022022544412

- Difficulty date: November 16, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 56,053 hours, 32,754 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Cover
- Condition: Cracked
- Location: Aileron Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING AILERON TAB HINGE COVERS CRACKED 2 EA / REMOVED & REPLACED RIGHT HAND WING AILERON TAB HINGE COVERS IAW AMM 27-11-21-000-801 & AMM 27-11-21-400-801. ADJUSTMENT CK AND OPS CK WILL BE ACCOMPLISHED ON CUSTOMER CARD #N166531
